Generalized solutions of integral equations of the first kind with weak singularities on closed surfaces
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 340-341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a28,
author = {S. I. Smagin},
title = {Generalized solutions of integral equations of the first kind with weak singularities on closed surfaces},
journal = {Differencialʹnye uravneni\^a},
pages = {340--341},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a28/}
}
TY - JOUR AU - S. I. Smagin TI - Generalized solutions of integral equations of the first kind with weak singularities on closed surfaces JO - Differencialʹnye uravneniâ PY - 1989 SP - 340 EP - 341 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a28/ LA - ru ID - DE_1989_25_2_a28 ER -
S. I. Smagin. Generalized solutions of integral equations of the first kind with weak singularities on closed surfaces. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 340-341. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a28/